MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.116237

Медицинская библиотека · Cureus · 2026

Massive Warfarin-Induced Lingual Hematoma: A Case Report.

Haouani Hiba, Boubekri Zineb, Hattach Sarah, Nadhil Zayna, Fellat Nadia

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Vitamin K antagonist (VKA) therapy can cause major bleeding, most commonly GI or intracranial. Airway hematomas, though rare, are potentially life-threatening. Spontaneous lingual hematoma is an exceptionally uncommon presentation, insidious in onset and potentially rapidly fatal if overlooked. We report an elderly woman on warfarin for atrial fibrillation (AF) who developed progressive tongue swelling, dysphonia, and dyspnea over 24 hours, without trauma, a dental procedure, or fever. Examination revealed cervical and lingual swelling with gingival bleeding. Despite a clinically threatened airway, she was managed conservatively with emergent reversal using four-factor prothrombin complex concentrate and IV vitamin K, with close monitoring. Warfarin was switched to apixaban, with full recovery on follow-up. This case highlights a rare bleeding site associated with warfarin therapy, with only nine cases reported to date, and underscores the challenge of anticoagulant selection in frail, high-risk elderly patients, in whom bleeding and thrombotic risks must be individually balanced.

Для цитирования: Haouani Hiba, Boubekri Zineb, Hattach Sarah, Nadhil Zayna, Fellat Nadia. Massive Warfarin-Induced Lingual Hematoma: A Case Report.. Cureus. 2026. DOI: 10.7759/cureus.116237.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.